Alert archive / Indiana / Tornado Warnings in 2010

Tornado Warning 33, NWS Indianapolis, IN

June 21, 2010Fountain County, Warren County, Indiana

NWS Indianapolis, IN issued this tornado warning at Jun 21, 2010, 8:47 PM EDT for Fountain County, Warren County, Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2010, 8:47 PM EDT (00:47 UTC)
Expired
Jun 21, 2010, 9:30 PM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Fountain County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 119 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4509 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4509 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WFUS53 KIND 220047
TORIND
INC045-171-220130-
/O.NEW.KIND.TO.W.0033.100622T0047Z-100622T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 PM EDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  SOUTHWESTERN WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 930 PM EDT/830 PM CDT/

* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 5 MILES SOUTHEAST OF ROSSVILLE...OR 14 MILES
  NORTH OF DANVILLE...AND MOVING SOUTHEAST AT 25 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  WEST LEBANON AROUND 910 PM EDT...
  WILLIAMSPORT AND COVINGTON AROUND 920 PM EDT...
  ATTICA AROUND 925 PM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 7 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4042 8754 4042 8753 4028 8715 4009 8736
      4022 8754
TIME...MOT...LOC 0048Z 297DEG 22KT 4034 8754

$$

MRD/SMF
3 follow-up statements
523 
WWUS53 KIND 220058
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
858 PM EDT MON JUN 21 2010

INC045-171-220130-
/O.CON.KIND.TO.W.0033.000000T0000Z-100622T0130Z/
FOUNTAIN-WARREN-
858 PM EDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL FOUNTAIN AND
SOUTHWESTERN WARREN COUNTIES UNTIL 930 PM EDT/830 PM CDT/...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHEAST OF ROSSVILLE...OR 14 MILES NORTH
OF DANVILLE...MOVING SOUTHEAST AT 20 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  WEST LEBANON AROUND 925 PM EDT...
  COVINGTON AROUND 930 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4042 8754 4042 8753 4028 8715 4009 8736
      4022 8754
TIME...MOT...LOC 0058Z 314DEG 16KT 4032 8755

$$

MRD/SMF
361 
WWUS53 KIND 220113
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
913 PM EDT MON JUN 21 2010

INC045-171-220130-
/O.CON.KIND.TO.W.0033.000000T0000Z-100622T0130Z/
FOUNTAIN-WARREN-
913 PM EDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL FOUNTAIN AND
SOUTHWESTERN WARREN COUNTIES UNTIL 930 PM EDT/830 PM CDT/...

AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 10 MILES WEST OF WILLIAMSPORT...OR 14 MILES
NORTHEAST OF DANVILLE...MOVING SOUTHEAST AT 15 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  WEST LEBANON AND WILLIAMSPORT AROUND 930 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

&&

LAT...LON 4042 8754 4042 8753 4028 8715 4009 8736
      4022 8754
TIME...MOT...LOC 0113Z 293DEG 15KT 4031 8747

$$

MRD/SMF
374 
WWUS53 KIND 220125
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
925 PM EDT MON JUN 21 2010

INC045-171-220135-
/O.EXP.KIND.TO.W.0033.000000T0000Z-100622T0130Z/
FOUNTAIN-WARREN-
925 PM EDT MON JUN 21 2010

...THE TORNADO WARNING FOR CENTRAL FOUNTAIN AND SOUTHWESTERN WARREN
COUNTIES WILL EXPIRE AT 930 PM EDT/830 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 4042 8754 4042 8753 4028 8715 4009 8736
      4022 8754
TIME...MOT...LOC 0125Z 293DEG 15KT 4029 8741

$$

MRD/SMF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:31 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 21, 6:31 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT MON JUN 21 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ACROSS THE FORECAST AREA THIS AFTERNOON...A COMBINATION WARM
FRONT/REMNANT OUTFLOW BOUNDARY WAS IN PLACE FROM EAST CENTRAL
KENTUCKY THROUGH SOUTHWEST CENTRAL INDIANA AND BACK INTO CENTRAL
ILLINOIS. TEMPS RANGED FROM THE UPPER 70S TO THE LOWER 90S...WITH
DEWPOINTS IN THE LOW TO MID 70S. SKIES HAD GENERALLY CLEARED IN
THE WAKE OF A MORNING MCS...ALLOWING AIRMASS RECOVERY TO BEGIN.
ADDITIONAL CONVECTIVE DEVELOPMENT WAS OCCURRING ACROSS WESTERN
ILLINOIS INTO CENTRAL MISSOURI.

&&

.NEAR TERM /TONIGHT/...

FORECAST FOCUS TONIGHT IS ON THUNDERSTORM/HEAVY RAIN POTENTIAL.

NAM APPEARS TO BE HANDLING CURRENT WEATHER SIGNIFICANTLY BETTER
THAN GFS AND OTHER MODELS...AND HAVE LEANED TO IT FOR DETAILS
OVERNIGHT. AIRMASS RECOVERY HAS BEGUN IN EARNEST AS WARM
FRONT/REMNANT OUTFLOW HAS RETREATED BACK NORTHWARD INTO THE
FORECAST AREA...AND SUNSHINE HAS RESUMED ACROSS MUCH OF THE AREA.

INSTABILITY GRADIENT IS LAID OUT RIGHT ACROSS THE AREA...WITH A
MLCAPE RANGE FROM 500 J/KG NORTHEAST...UP TO 4000 J/KG IN THE
SOUTHWEST. DEVELOPING CONVECTION SHOULD EVENTUALLY RIDE
EAST/SOUTHEAST ALONG THIS GRADIENT THIS EVENING AND
OVERNIGHT...WHICH WOULD PUT THE FORECAST AREA UNDER THE GUN ONCE
AGAIN TONIGHT FOR NUMEROUS THUNDERSTORMS POSSIBLY PRODUCING HEAVY
RAIN AND GUSTY WINDS.

HAVE GONE CLOSER TO NAM POPS WITH LIKELY FOR MOST OF THE CWA IN
THE EVENING...TAPERING DOWN SLIGHTLY LATER IN THE OVERNIGHT AS
REDEVELOPMENT OF ANOTHER MCS LATER IS SOMEWHAT LESS CERTAIN.

WARM MET TEMPS LOOK BEST W/ WIDESPREAD CLOUD COVER/PRECIP
PREVENTING SIGNIFICANT RADIATIVE COOLING.

SEE THE HYDROLOGY SECTION FOR MORE ON FLOOD POTENTIAL TONIGHT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

SHORT TERM FORECAST FOCUS REMAINS ON THUNDERSTORM CHANCES AND HEAT.

RIDGE STRENGTHENS/BUILDS NORTHWARD SLIGHTLY TOMORROW AND
WEDNESDAY...AND THIS SHOULD DEFLECT THE PREFERRED TRACK FOR
CONVECTION JUST TO OUR NORTH. THUS...CHANCE POPS TAPERING FROM
NORTH TO SOUTH LOOK BEST. 700 TEMPS WARM SIGNIFICANTLY TOMORROW
AND REMAIN WARM INTO WEDNESDAY...WHICH WOULD PUT US ON THE
PERIPHERY OF ANY POP UP CONVECTION IN THE ABSENCE OF ANY
BOUNDARIES LAID OUT BY MCS ACTIVITY AS THE WEEK PROGRESSES.

ON TEMPS...MET GUIDANCE LOOKS MUCH BETTER COMPARED TO EXPECTED 850
TEMP PROGRESSION. MAV ALSO SEEMS TO BE STRUGGLING SIGNIFICANTLY
WITH VERY WET GROUND HOLDING DOWN DIURNAL HEATING POTENTIAL. THIS
STILL LEADS TO TEMPS IN THE LOW TO MID 90S.

HEAT INDICES TOMORROW SHOULD APPROACH OR EXCEED 100 DEGREES ACROSS
THE SOUTHWESTERN QUADRANT OF THE FORECAST AREA TOMORROW...AND WILL
GO AHEAD WITH A HEAT ADVISORY IN THIS AREA...AS IT APPEARS LESS
LIKELY THAT CONVECTION WILL PERSIST INTO THE MORNING HOURS
TOMORROW AS OCCURRED TODAY...SEVERELY IMPACTING MORNING DIURNAL
WARMING.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A
SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED FROM
THURSDAY AFTERNOON THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH
SHUTTLES EASTWARD ACROSS THE REGION. FRONT WILL BE PASSING THROUGH
THE AREA THURSDAY MORNING AND THIS SHOULD MODERATE MAX TEMPS
THURSDAY...BEFORE ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW
90S AS THE WEEKEND APPROACHES.

BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT
APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL
HELP TO MODERATE HEATING SOMEWHAT.

PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS
SOUTH THROUGH THE REGION.

&&

.AVIATION.../220000Z TAF ISSUANCE/
WIDELY SCATTERED CONVECTION PRESENT ALONG OLD OUTFLOW BOUNDARY
ACROSS THE SOUTHWEST SECTIONS OF THE AREA. 211800Z SOUNDING FROM
CENTRAL ILLINOIS INDICATES A WEAK TO MODERATE CAP...SO EXPECTING
CONVECTION IN THE KHUF/KBMG AREAS TO REMAIN WIDELY SCATTERED
THROUGH SUNSET.

BETTER THREAT OF ORGANIZED CONVECTION APPEARS TO BE LATER TONIGHT
AS UPPER DISTURBANCE CURRENTLY ALONG THE MISSISSIPPI RIVER MOVES
INTO THE AREA COUPLED WITH AN INCREASE IN THE LOW LEVEL JET.
APPEARS HIGHEST THREAT 220400Z-220900Z...BUT SOME CONVECTIVE
THREAT MAY LINGER BEYOND 221200Z IN THE MORE SOUTHERN TERMINALS.
CONVECTIVE CLOUD BASES GENERALLY AROUND 040.

OUTSIDE OF CONVECTIVE ACTIVITY...NOT EXPECTING ANY SIGNIFICANT
ISSUES WITH CEILINGS...VISIBILITIES...OR WINDS THROUGH 221200Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

HEAT ADVISORY FROM 1 PM TO 7 PM EDT TUESDAY FOR INZ051>053-
060>062-067>070.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....NIELD
AVIATION...JAS
Hazardous weather outlook, Jun 21, 12:21 PM EDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1221 PM EDT MON JUN 21 2010

INZ021-028>031-035>049-051>057-060>065-067>072-221630-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1221 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH
ADDITIONAL THUNDERSTORMS IMPACTING THE REGION TONIGHT. A FEW STORMS
MAY BECOME SEVERE LATER THIS AFTERNOON AND TONIGHT...ESPECIALLY
NORTH OF INTERSTATE 70. GUSTY WINDS...HAIL...HEAVY RAIN AND
FREQUENT LIGHTNING WILL BE THREATS WITH ANY STORM THAT FORMS.

HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL
INDIANA...MAINLY SOUTH OF 70.

FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS.
SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA
THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME
FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE
EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR.

THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY
WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE.

EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH
WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95
TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS.

FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE
PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR
TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Special weather statement, Jun 21, 5:20 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
520 PM EDT MON JUN 21 2010

INZ061-062-212215-
GREENE-MONROE-
520 PM EDT MON JUN 21 2010

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES NORTHEAST OF BLOOMFIELD...OR 17 MILES WEST OF
BLOOMINGTON...AND MOVING EAST AT 15 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  HARRODSBURG AND WHITEHALL AROUND 535 PM EDT...
  SMITHVILLE AND INDIANA UNIVERSITY AROUND 540 PM EDT...

THIS THUNDERSTORM IS PRODUCING TORRENTIAL RAIN...WHICH MAY FLOOD LOW
LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

SMF
Local storm report, Jun 21, 6:30 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FUNNEL CLOUD     7 N BEDFORD             38.96N 86.49W
06/21/2010                   LAWRENCE           IN   TRAINED SPOTTER

&&
Local storm report, Jun 21, 6:50 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FUNNEL CLOUD     4 NE BEDFORD            38.90N 86.44W
06/21/2010                   LAWRENCE           IN   TRAINED SPOTTER

            FUNNEL CLOUD HALFWAY TO THE GROUND...SEEN FROM HWY 58.

&&

MRD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:28 PM EDTSevere Thunderstorm WarningINDWarren47 min
Jun 21, 8:39 PM EDTFlash Flood WarningINDWarren6 hr
Jun 21, 9:31 PM EDTSpecial Weather StatementINDTippecanoe, Warren44 min
Jun 21, 9:38 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren52 min
Jun 21, 9:42 PM EDTFlash Flood WarningINDFountain, Tippecanoe5 hr
Jun 21, 9:45 PM EDTTornado WarningINDMontgomery, Tippecanoe45 min
Jun 21, 9:46 PM EDTTornado WarningINDFountain, Warren44 min
Jun 21, 10:05 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe40 min
Jun 21, 10:31 PM EDTAreal Flood AdvisoryINDMontgomery3 hr
Jun 21, 10:34 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion41 min
Jun 21, 10:36 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery54 min
Jun 21, 10:44 PM EDTFlash Flood WarningINDFountain, Parke, Vermillion6 hr
Jun 21, 11:09 PM EDTFlash Flood WarningINDBoone, Montgomery6 hr
Jun 21, 11:14 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion46 min
Jun 21, 11:20 PM EDTSevere Thunderstorm WarningINDBoone, Hancock, Hendricks, Johnson, Marion, Morgan40 min
Jun 21, 11:45 PM EDTFlash Flood WarningINDHendricks, Marion5 hr
Jun 21, 11:54 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby51 min
Jun 22, 12:18 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more42 min
Jun 22, 12:35 AM EDTFlash Flood WarningINDHancock, Rush, Shelby6 hr
Jun 22, 12:41 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Shelby19 min
Jun 22, 12:42 AM EDTFlash Flood WarningINDJohnson6 hr
Jun 22, 12:57 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan48 min
Jun 22, 1:30 AM EDTFlash Flood WarningINDCarroll, Howard6 hr
Jun 22, 1:45 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren45 min
Jun 22, 1:55 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren50 min
Jun 22, 1:58 AM EDTFlash Flood WarningINDTippecanoe, Warren6 hr
Jun 22, 2:14 AM EDTFlash Flood WarningINDDelaware, Madison6 hr
Jun 22, 2:34 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam41 min
Jun 22, 2:39 AM EDTFlash Flood WarningINDClinton, Tipton6 hr
Jun 22, 2:49 AM EDTTornado WarningINDBoone, Hendricks22 min
Jun 22, 3:04 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam41 min
Jun 22, 3:15 AM EDTFlash Flood WarningINDHamilton4 hr
Jun 22, 3:36 AM EDTFlash Flood WarningINDParke, Putnam6 hr
Jun 22, 3:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more22 min
Jun 22, 4:45 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam6 hr
Jun 22, 5:33 AM EDTFlash Flood WarningINDFountain, Parke, Vermillion4 hr
Jun 22, 5:47 AM EDTFlash Flood WarningINDHancock, Johnson, Morgan, Rush, Shelby6 hr
Jun 22, 6:21 AM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tippecanoe, Tipton, Warren6 hr
Jun 22, 6:24 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:29 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:43 AM EDTRiver Flood WarningINDShelby64 hr
Jun 22, 6:44 AM EDTFlash Flood WarningINDHenry5 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDDelaware, Madison29 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Madison41 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Marion55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen4 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDGreene, Owen6 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDClay, Greene55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMontgomery, Parke41 hr
Jun 22, 7:57 AM EDTRiver Flood WatchINDCarroll, Tippecanoe, White6 days
Jun 22, 8:43 AM EDTFlash Flood WarningINDHendricks6 hr
Jun 22, 8:53 AM EDTFlash Flood WarningINDMorgan6 hr
Jun 22, 8:58 AM EDTAreal Flood WarningINDFountain, Montgomery, Warren41 min
Jun 22, 9:08 AM EDTFlash Flood WarningINDHendricks3 hr
Jun 22, 9:28 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren24 hr
Jun 22, 10:17 AM EDTAreal Flood WarningINDDecatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more24 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 12:02 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more24 hr

Nearby

Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.